MathSciNet Relay Station
MathSciNet bibliographic data
MR1843056 60G57 (60F05 60H15 60J80)
Skoulakis, Georgios; Adler, Robert J. Superprocesses over a stochastic flow. Ann. Appl. Probab. 11 (2001), no. 2, 488–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement